Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Aids Patients Rapid Graying Hair

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

DiD my meds cause premature gray hair?

Its very odd, but ever since I stopped my triple therapy ( Ive been undetectable for many years) My gray hair is changing back to its original color! At age 67 I would expect to be gray, therfore the color change is a complete surprise. I was taking...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I have had a handful of patients note premature graying with various HIV regimens without any clear general pattern or linkage to a particular drug. Hair can change color for a variety of non-HIV related reasons as well including stress and family... Read more »

Skin hyperpigmentation in AIDS patients = an hypophyse dysfunction?

Is there any treatment or medicine for the hyperpigmentation in Aids patients? Read more »

Mom offers $50!! (CARING FOR AN HIV/AIDS PATIENT AT HOME)

First I'd like to say your website is Godsend!Second, my daughter bought a few outfits at the mall,... Read more »
Articles
AIDS InfoNet

Choosing an HIV Care Provider

...medical care is very complicated, and changes quickly. This makes it important to find an HIV care provider who works with HIV/AIDS patients and is committed to staying up to date. Your relationship with an HIV provider will be better if you... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

...known cure for HIV or AIDS. The only sure way to prevent AIDS is to avoid being infected with the HIV virus. The product is a quick cure for a wide range of ailments . Most products are effective only against a specific illness or a few closely... Read more »
The Well Project

Drug Interactions and HIV/AIDS

...induce (speed up) the action of the liver enzymes. This causesother drugs to be metabolized and flushed out of the system more rapidly,which: Decreases the amount of other drugs in the body May cause other drugs to be less effective ... Read more »
The Well Project

Women, Anemia and HIV/AIDS

...unnoticed. Symptoms usually increase as anemia gets worse. Symptoms include: Severe fatigue (tiredness) Difficulty breathing Rapid heart rate Pale skin Decreased pinkness of the lips, gums, lining of the eyelids, nail beds, and palms ... Read more »
Connect With Others

AIDS patient eradicted of HIV virus?

Posted by Mike89406, 4 Replies
Very interesting read while he went through some hardships doing this it sounds like the opening of a possible new door to treatment. The guy hasn't been on Meds for 600 days after a bone marrow transplant. ... Read more »

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

hiv rapid test 1/2

Posted by sillysausage, 1 Reply
Hi everyone, are these tests highly reliable after six months? I had a negative one today thank god, but the doc still sends all bloods off to lab to test as well. Have i anything to worry about? Read more »

Boon for HIV & AIDS patients - Yoga Pranayama ....

Posted by akumar, 1 Reply
...Boon for HIV & AIDS patients - Yoga & Pranayama - Swami Ramdev From: akumar My dear Brothers & Sisters, Re: Great ancient Indian science "Yoga Read more »